Research Paper Abstract harmonic analysis
1. Classical Wavelet Transforms over Finite Fields

A. Ghaani Farashahi

Volume 04, Issue 04 , Autumn 2015, Pages 241-257

Abstract
  This article introduces a systematic study for computational aspects of classical wavelet transforms over finite fields using tools from computational harmonic analysis and also theoretical linear algebra. We present a concrete formulation for the Frobenius norm of the classical wavelet transforms over ...  Read More

Research Paper Functional analysis
2. Duals and approximate duals of g-frames in Hilbert spaces

M. Mirzaee Azandaryani; A. Khosravi

Volume 04, Issue 04 , Autumn 2015, Pages 259-265

Abstract
  In this paper we get some results and applications for duals and approximate duals of g-frames in Hilbert spaces. In particular, we consider the stability of duals and approximate duals under bounded operators and we study duals and approximate duals of g-frames in the direct sum of Hilbert spaces. We ...  Read More

Research Paper General topology
3. Generalized superconnectedness

E. Bouassida; B. Ghanmi; R. Messaoud; A. Missaoui

Volume 04, Issue 04 , Autumn 2015, Pages 267-273

Abstract
  A. Csaszar introduced and extensively studied the notion of generalized open sets. Following Csazar, we introduce a new notion superconnected. The main purpose of this paper is to study generalized superconnected spaces. Various characterizations of generalized superconnected spaces and ...  Read More

Research Paper Group theory and generalizations
4. Quotient Arens regularity of $L^1(G)$

A. Zivari-Kazempour

Volume 04, Issue 04 , Autumn 2015, Pages 275-281

Abstract
  Let $\mathcal{A}$ be a Banach algebra with BAI and $E$ be an introverted subspace of $\mathcal{A}^\prime$. In this paper we study the quotient Arens regularity of $\mathcal{A}$ with respect to $E$ and prove that the group algebra $L^1(G)$ for a locally compact group $G$, is quotient Arens regular ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
5. Some results on higher numerical ranges and radii of quaternion matrices

Gh. Aghamollaei; N. Haj Aboutalebi

Volume 04, Issue 04 , Autumn 2015, Pages 283-288

Abstract
  ‎Let $n$ and $k$ be two positive integers‎, ‎$k\leq n$ and $A$ be an $n$-square quaternion matrix‎. ‎In this paper‎, ‎some results on the $k-$numerical range of $A$ are investigated‎. ‎Moreover‎, ‎the notions of $k$-numerical radius‎, ‎right $k$-spectral ...  Read More

Research Paper Integral equations
6. A numerical solution of mixed Volterra Fredholm integral equations of Urysohn type on non-rectangular regions using meshless methods

M. Nili Ahmadabadi; H. Laeli Dastjerdi

Volume 04, Issue 04 , Autumn 2015, Pages 289-304

Abstract
  In this paper, we propose a new numerical method for solution of Urysohn two dimensional mixed Volterra-Fredholm integral equations of the second kind on a non-rectangular domain. The method approximates the solution by the discrete collocation method based on inverse multiquadric radial basis functions ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
7. A new Approximation to the solution of the linear matrix equation AXB = C

A. Sadeghi

Volume 04, Issue 04 , Autumn 2015, Pages 305-315

Abstract
  It is well-known that the matrix equations play a significant role in several applications in science and engineering. There are various approaches either direct methods or iterative methods to evaluate the solution of these equations. In this research article, the homotopy perturbation method (HPM) ...  Read More